# SDR ASOA2015060312998

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 584GB L/E THERE IS A ONE INCH GOUGE.  REMOVED DAMAGE ON FLAP ACCESS PANEL 584GB IAW  SRM 57-52-01-101-001-A01.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 57-52-01-101-001-A01.
